Illinois Journal of Mathematics

Further gaps in the dimensions of transformation groups

L. N. Mann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 740-756.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053435

Digital Object Identifier
doi:10.1215/ijm/1256053435

Mathematical Reviews number (MathSciNet)
MR0252559

Zentralblatt MATH identifier
0181.26903

Subjects
Primary: 22.40

Citation

Mann, L. N. Further gaps in the dimensions of transformation groups. Illinois J. Math. 13 (1969), no. 4, 740--756. doi:10.1215/ijm/1256053435. https://projecteuclid.org/euclid.ijm/1256053435


Export citation